# SDR DL75E090458

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 39,134 hours, 13,867 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD AFT FLAP INBD PROGRAMMER FITTING IS GOUGED.  C/W AT SAA - SAT ON N/R 118711 SAA JOB 82298770001.
